Volume 26, Issue 4
On Non-isotropic Jacobi Pseudospectral Method

Benyu Guo & Keji Zhang

DOI:

J. Comp. Math., 26 (2008), pp. 511-535

Published online: 2008-08

Preview Full PDF 86 1732
Export citation
  • Abstract

In this paper, a non-isotropic Jacobi pseudospectral method is proposed and its applications are considered. Some results on the multi-dimensional Jacobi-Gauss type interpolation and the related Bernstein-Jackson type inequalities are established, which play an important role in pseudospectral method. The pseudospectral method is applied to a two-dimensional singular problem and a problem on axisymmetric domain. The convergence of proposed schemes is established. Numerical results demonstrate the efficiency of the proposed method.

  • Keywords

Jacobi pseudospectral method in multiple dimensions Jacobi-Gauss type interpolation Bernstein-Jackson type inequalities Singular problem Problem on axisymmetric domain

  • AMS Subject Headings

65N35 41A10 41A63.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-511, author = {}, title = {On Non-isotropic Jacobi Pseudospectral Method}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {4}, pages = {511--535}, abstract = { In this paper, a non-isotropic Jacobi pseudospectral method is proposed and its applications are considered. Some results on the multi-dimensional Jacobi-Gauss type interpolation and the related Bernstein-Jackson type inequalities are established, which play an important role in pseudospectral method. The pseudospectral method is applied to a two-dimensional singular problem and a problem on axisymmetric domain. The convergence of proposed schemes is established. Numerical results demonstrate the efficiency of the proposed method.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8640.html} }
TY - JOUR T1 - On Non-isotropic Jacobi Pseudospectral Method JO - Journal of Computational Mathematics VL - 4 SP - 511 EP - 535 PY - 2008 DA - 2008/08 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8640.html KW - Jacobi pseudospectral method in multiple dimensions KW - Jacobi-Gauss type interpolation KW - Bernstein-Jackson type inequalities KW - Singular problem KW - Problem on axisymmetric domain AB - In this paper, a non-isotropic Jacobi pseudospectral method is proposed and its applications are considered. Some results on the multi-dimensional Jacobi-Gauss type interpolation and the related Bernstein-Jackson type inequalities are established, which play an important role in pseudospectral method. The pseudospectral method is applied to a two-dimensional singular problem and a problem on axisymmetric domain. The convergence of proposed schemes is established. Numerical results demonstrate the efficiency of the proposed method.
Benyu Guo & Keji Zhang. (1970). On Non-isotropic Jacobi Pseudospectral Method. Journal of Computational Mathematics. 26 (4). 511-535. doi:
Copy to clipboard
The citation has been copied to your clipboard